# SDR HALA20241118326

- Difficulty date: November 17, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 18,905 hours, 4,037 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,682 hours, 2,859 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Packing
- Condition: Leaking
- Location: Eng Inlet Cone
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ETOPS - STRONG DIRTY SOCK SMELL AT TOD IN MAIN CABIN. NO VISIBLE SMOKE. CONCENTRATION FROM ROW 46 TO COCKPIT. LASTED INTERMITTENTLY. ODOR WAS NOTICED AFT FIRST AT TOD, THEN MOVED FORWARD TO THE FORWARD FLIGHT ATTENDENT SEATS. DID NOT NOTICE SMELL IN THE FLIGHT DECK. FOUND OIL IN THE INLET CONE. REMOVED AND REPLACED FAN SHAFT COVER PACKING PER AMM 72-15-00-960-801-A. IDLE RUN GOOD. NO LEAKS NOTED. ACCOMPLISHED CABIN ODOR EVENT ENGINE WASH. DIRTY SOCK SMELL RETURNED. ACCOMPLISED REMOVAL AND INSTALLATION OF #2 ENG PER TASK CARD J321-72-HWI-01 AND 321-72-HWI-02 AND LEVEL C DECON PER TASK CARD E1128-321-21-007. SMELL CHECK GOOD. NO ODOR NOTED. A/C OK FOR SERVICE.
